# SDR DALA2018092855795

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 81,486 hours, 10,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1662
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND 01EA CRACK AT STA1662 S-13AR APPROX 1/4 INCH MARKED THE CRACKED AREA OF SKIN AS MARKED AT STA1662 S13AR CUT SRM53-80-01 THE REPAIR PARTS MADE FROM 7075T6-0.056" CLAD & 7075-T6-0.063" CLAD AND DRILLED FASTENER HOLES AND INSTALLED PER SRM 53-80-01. (LP 0756793)
